Journal article

Fitting quotients of finitely presented abelian-by-nilpotent groups

  • Groves, John Richard James Department of Mathematics and Statistics, University of Melbourne, Parkville, Victoria, Australia
  • Strebel, Ralph Department of Mathematics, University of Fribourg, Switzerland
    17.09.2013
Published in:
  • Journal of Group Theory. - 2014, vol. 17, no. 1, p. 1-12
English We show that every finitely generated nilpotent group of class 2 occurs as the quotient of a finitely presented abelian-by-nilpotent group by its largest nilpotent normal subgroup.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/303537
Statistics

Document views: 6 File downloads:
  • jgt-2013-0040.pdf: 1